# SDR C8GA20090222

- Difficulty date: July 31, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1580100880
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE MAIN CABIN FLOORBEAM AT BS 990 UPPER FLANGE IS CORRODED BETWEEN RBL 45-70. CORROSION FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGED AREA. FABRICATED REPAIR PARTS. INSTALLED REPAIR PART, NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
